# SDR UIEA2017040300503

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,038 hours, 2,196,275 cycles
- Engine: Ge CF680
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rod End
- Part number: CF680C2
- Part serial: 702886
- Condition: Worn
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COMPRESSOR CASE AT THE 9 O'CLOCK POSITION, TCC DUCT THREE SUPPORT RODS FOUND TO HAVE ROD END PLAY.
